MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE M 0

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 28 SIZE M 0
Catalog Number 01.25.012
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 november 2018.Lot 180322: (b)(4) items manufactured and released on 22 may 2018.Expiration date: 2023-05-10 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other device involved: liner cc e cc light flat pe hc liner ø 28 / c reference 01.26.2839hct (lzo).Lot 177500: (b)(4) items manufactured and released on 13 march 2018.Expiration date: 2023-02-27 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director on november 09, 2018.Revision occurred 1 month after total hip arthroplasty due to luxation in a (b)(6) woman.This event may be due to a traumatic event but no information that can confirm this hypothesis was reported.The cause of this failure cannot be determined, but there is no reason to suspect a faulty implant.
 
Event or Problem Description
Revision surgery performed, 1 month after primary surgery, due to hip luxation.Luxation from the head to the liner.

Brand Name
COCR BALL HEAD 12/14 Ø 28 SIZE M 0
Common Device Name
COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8054894
Report Number3005180920-2018-00881
Device Sequence Number1225628
Product Code JDI
UDI-Device Identifier07630030805110
UDI-Public07630030805110
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K072857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.25.012
Device Lot Number180322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2018
Initial Report FDA Received Date11/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight72